How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr.Saleem Your Own Question
Dr.Saleem
Dr.Saleem, Doctor
Category: Medical
Satisfied Customers: 5759
Experience:  MBBS
23101880
Type Your Medical Question Here...
Dr.Saleem is online now

I have a very angry itch on the chin of both legs. It

This answer was rated:

I have a very angry itch on the chin of both legs. It happens after being in the sun or if it is hot. The only way to stop the itch is ice blocks or Dermovate cream. Is it safe to keep using this cream. Is there anyway I can prevent this problem. Have had it for a couple of years. I always cover my chins in factor 50 for sensitive skin. Don’t have this problem anywhere else on my body.
JA: The Dermatologist can help. Just a couple quick questions before I transfer you. How long have you been using Dermovate? Any improvements so far?
Customer: I have been using it on and off for 2 years now. It seems to be the only cream that stops the irritation
JA: Have you seen a dermatologist about the itchiness?
Customer: no I haven’t. Do you think I should?
JA: Anything else in your medical history you think the Doctor should know?
Customer: Im on anti depressants 10 mg Paroxetene. Have been on these for several years. I’m allergic to penicillin

Hello , welcome to JustAnswer . I will be answering you shortly

Customer: replied 9 days ago.
Thank you so much

Yes its fine to use topical steroids . The other option would be taking oral anti histamines like Cetirizine or loratidine with oral steroids , however topical treatment carries lesser side effects so it makes more sense .

Customer: replied 9 days ago.
I really do appreciate your immediate response and help. I was just concerned about using the Dermovate and I certainly will try taking the anti histamine you advised. Than you very much. Philippa.

Most welcome .

Please reward credit by clicking 5 stars in the rating corner of your page .

Wish you all the best .

Regards .

Dr.Saleem and 3 other Medical Specialists are ready to help you